| Model Number |
M00521421 |
| Medical Device Problem Code |
Activation, Positioning or Separation Problem (2906)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/06/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Block h6: imrdf code a15 captures the reportable event of failure to release from catheter.
Event or Problem Description
It was reported to boston scientific corporation that a mantis was used during an endoscopic mucosal resection (emr) procedure performed on (b)(6) 2026.During the procedure, the clip failed to release from the catheter.The physician and tech tried to troubleshoot but were unsuccessful.The procedure was completed with another of the same device.There were no patient complications reported as a result of this event.Note: this report pertains to one of two devices used during the same procedure.
Additional Manufacturer Narrative
Block h6: imrdf code a15 captures the reportable event of failure to release from catheter.Block h11: investigation results the mantis was not returned for analysis.The device was disposed; therefore, a technical analysis could not be performed.A review was completed of the device history record (dhr) for the device.It was confirmed this device met manufacturing specifications prior to distribution and there were no manufacturing deviations which could have contributed to the reported event.Based on the available information the most probable cause of the reported issue cannot be established due to lack of evidence.The product was not returned for analysis to identify any defect with the device.Additionally, without proper evaluation of the device, it remains unknown the most probable causes that contributed to the event.Based on the thorough review of the reported complaint, boston scientific has assigned an investigation conclusion code of cause not established.
Event or Problem Description